# SDR SCNA20240103002

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-8
- Aircraft serial: 41131
- Aircraft time: 19,829 hours, 12,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 746372:  R2 DOOR GIRT BAR DIFFICULT TO REMOVE. - - RESOLUTION: REMOVED DEBRIS FROM GIRT BAR LATCH REF AMM 25-66-02. OPS CHK GOOD.
